# SDR FDKA200804144

- Difficulty date: April 3, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 17,854 hours, 16,558 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

FDM 6001 GSO-MCO (0704 PHX LCL).  BAG SMOKE WARNING AFTER TAKEOFF.  MX REMOVED AND REPLACED BOTH FIRE BOTTLES.
